Volume 135, Issue 3 – May 1992

The existence of noncollision singularities in newtownian systems

Pages 411-468 by Zhihong Xia

The embedding problem over a Hilbertian PAC_field

Pages 469-481 by Michael D. Fried, Helmut Volklein

On the calculation of local terms in the Lefschetz–Verdier trace formula and its application to a conjecture of Deligne

Pages 483-525 by Richard Pink

Fiber polytopes

Pages 527-549 by Louis J. Billera, Bernd Sturmfels

Counterexamples to analytic hypoellipticity for domains of finite type

Pages 551-566 by Michael Christ, Daryl Geller

Zero divisors of atomic functions

Pages 567-600 by F. Reese Harvey, Stephen W. Semmes

A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions

Pages 601-628 by Mark S. Ashbaugh, Rafael D. Benguria